MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279251101
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Codes Burn, Thermal (2530); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the patient was burned and the device was continuously activating.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: burn injury.Probable root cause: heat can result from insufficient suction which can result from: inadequate hospital suction, leak, bad connection to hospital suction line clogging caused by suction path blockage, lower electrode mass due to variation in electrode thickness or opening cut.Use error: the product was not returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.H3 other text: 81.

Brand Name
RF 2 PROBES, AARDVARK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11398501
Report Number0002936485-2021-00120
Device Sequence Number3286625
Product Code GEI
UDI-Device Identifier07613327056884
UDI-Public07613327056884
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279251101
Device Catalogue Number0279251101
Device Lot Number20083AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;